このエントリーをはてなブックマークに追加
ID 52072
FullText URL
Author
Kureš, Miroslav
Abstract
The structure of Weil algebras associated to functors of third order semiholonomic velocities is completely described including the explicit expression of widths.
Keywords
Weil algebra
product preserving bundle
semiholonomic jets
higher order velocities
Published Date
2014-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume56
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
117
End Page
127
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol56/iss1/9
JaLCDOI